# SDR AALA200802377

- Difficulty date: September 19, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 54,492 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T253/19 SEP.  CREW REPORTED WW FIRE WARNING INDICATION WITH HORN.  ACCOMPLISHED CHECKLIST AND INDICATION WENT OUT.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  INSPECTED ACFT WITH NO FAULTS OR DAMAGE NOTED.  SYSTEM CHECKED NORMAL OPS.
